Tampere University of Technology

TUTCRIS Research Portal

Minimal solutions of general fuzzy relation equations on linear carriers. An algebraic characterization

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)112–123
JournalFuzzy Sets and Systems
Volume311
DOIs
Publication statusPublished - 2017
Publication typeA1 Journal article-refereed

Abstract

This paper considers a general fuzzy relation equation, which has minimal solutions, if it is solvable. In this case, an algebraic characterization is introduced which provides an interesting method to compute minimal solutions in this general setting. Moreover, a comparison with other frameworks is also given.

Publication forum classification

Field of science, Statistics Finland